# SDR REXA201000210

- Difficulty date: October 17, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 21,056 hours, 18,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 589 TO FS 605 AND BETWEEN STRINGERS 21R AND 26R IS DAMAGED.  REPAIRED FUSELAGE SKIN AT FS 589 TO 605 IAW BOMBARDIER SERVICES CORPORATION ENGINEERING ORDER 601R-53-19742.
